# SDR DL73K030038

- Difficulty date: January 6, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 41,648 hours, 33,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON STA 986.5 FLOORBEAM UPPER CHORD AT LBL 6 AND RBL 6.  REPAIRED PER SRM DRD 53-20-1D FIG 803D, UPPER CHORD REPLACEMENT.
